MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Dizziness (2194); Stenosis (2263)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.There was no reported device malfunction.The reported patient effects of angina, dyspnea, dizziness, and stenosis are listed in the xience pro a instructions for use, as known patient effects.A conclusive cause for the patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2018 was to treat a de novo lesion located in the mid right coronary artery (rca) with 90% stenosis.A 4.0x28 mm xience alpine stent was implanted.On (b)(6) 2019 the patient went to the emergency room with shortness of breath, dizziness, and arm pain that were diagnosed as angina.On (b)(4) 2019 percutaneous coronary intervention was performed to revascularize the restenosis in the rca target lesion.A non-target lesion was also treated.The condition resolved on (b)(6) 2019.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8417988
Report Number2024168-2019-01990
Device Sequence Number13775100
Product Code NIQ
UDI-Device Identifier08717648199646
UDI-Public08717648199646
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2020
Device Catalogue Number1125400-28
Device Lot Number7021341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN, CLOPIDOGREL
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient Weight102